# SDR HEEA065316

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 406040320101
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES WORN BEYOND LIMITS ON SHAFT ASSEMBLY.
